Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Coronary artery disease,recurrent heart attack - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   I have CAD. I had a heart attack at 40 and triple-bypass a month later. I currently have nine stents. My last test was in June and I did the EBT scan. This morning around 4am I woke up with pain at the XXXXXXXX side though I have not had one in 3 years. I have however had 9 in 8years. Any ideas? Advil did nothing.
Doctor :   Hi
Doctor :   let me read your query
Doctor :   may i know your age ?
Doctor :   Are you there ?
User :   yes
User :   48
Doctor :   ok
Doctor :   can you describe the pain you had ?
User :   I am adopted and my cardio thinks all this ways cause by bad genes and stress and smoking.
User :   pain was throbbing
Doctor :   how long did it last,?
Doctor :   did the pain subside later ?
User :   I got up and took advil and it eased but did not completely go away. Just went down the steps and I noticed it coming back
Doctor :   ok
Doctor :   do you still have the pain ?
User :   a little
Doctor :   does the pain make you want to rest ?
Doctor :   and does it increase when you exert yourself ?
User :   not rest....more like re-adjust my leg
User :   have not been up long enough to exert myself much.
Doctor :   ok
Doctor :   the pain could be due to some scar tissues causing vascular obstruction
User :   have been tired, but full time cargiver for mom with Altzheimers
User :   oh
Doctor :   or due to some form of inflammation at the site
Doctor :   does pressure at the XXXXXXXX site increase the pain ?
User :   did not notice it......not sure I would
Doctor :   can you just check and let me know ?
User :   how?
Doctor :   just apply some pressure at the catherterisation site
User :   no change
Doctor :   ok
Doctor :   In that case, the pain could be just a musculoskeletal pin
Doctor :   ***pain
Doctor :   as any pressure at that site should produce pain, if obstruction is there
Doctor :   also do you have any numbness in the concerned leg ?
Doctor :   do u feel the leg going cold ?
User :   no
Doctor :   in that case it is just a musculoskeletal pain
User :   a little
Doctor :   you need not worry or panic
User :   thank goodness
Doctor :   the pain most probably will resolve soon
Doctor :   take some rest with the limbs elevated
Doctor :   apply some ice packs to that area
User :   should I make an appt w/dr?
Doctor :   if the pain persists for a long time or it worsens and becomes intolerable, then you might be helped by a doppler ultrasound of the blood vessels
User :   true - had not thought about that.
Doctor :   for now, follow the measures that i have mentioned
User :   will do thank you.
Doctor :   in case you develop, weakness, coldness of your legs, color change, increase in pain , you should see a doctor at the ER
User :   thank you - will do. May I have a transript of this for my records?
Doctor :   SURE
Doctor :   you can drop a mail at
User :   I keep all my records because I have such issues.
Doctor :   and then they will mail it to you
User :   thanks
Doctor :   that is a good way
Doctor :   you are most welcome
User :   have a good day
Doctor :   i hope i have helped you
Doctor :   take care , and have a good day
Doctor :   bye for now
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor